My boyfriend has sever spinal stenosis from an injury he suffered while in the Navy. It hasn't been an issue because we hadn't been sleeping together. But now that we are,, or are trying he can't! He can't keep an erection. He doesn't want his Dr to change his medication because he has tried allot of different ones that didn't work well for him. But I'm not sure if other drugs like Viagra are safe in combo with morphone. Or if it is something that can be used long term. He is only 32 for goodness sake. He is really embarressed about this even though he shouldn't be. I was just wondering if anyone has any auggestions or natural remedies for the problem. Or if any one else has been in a similar situation. Thanks!
Everyone is different of course, but as far as I know there is no reason he can not take any number of the different meds available for ED. My husband (now unfortunately getting divorced-not related to this problem) was able to take viagra & others meds for ED while on strong pain meds with no complications. he had even had heart attacks an was still able to take these meds with a positive reaction. I hope this is helpful to you & also that this is the only reason he is not getting treatment for the problem. To my surprise & sadness i found it was not the problem I thought keeping him from getting an erection, he just did not want to be with me any longer. Sad, it took me many years to figure this out... still do not know why men can not just be honest. Good luck sweetheart & A great big hug to your sweetheart for serving to protect us. Prayers that he loves you & all he needs is a little blue pill to help him! Mommanancy
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 2 answers
Posted 18 May 2011 • 1 answer
Posted 16 Sep 2011 • 1 answer
Posted 11 Jan 2012 • 2 answers
Posted 14 Nov 2013 • 2 answers